RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1962, Volume 56(98), Number 2, Pages 173–206 (Mi msb4620)  

A representation of numbers by factorizable forms

B. G. Moishezon


Full text: PDF file (3111 kB)

Bibliographic databases:
Received: 14.04.1960

Citation: B. G. Moishezon, “A representation of numbers by factorizable forms”, Mat. Sb. (N.S.), 56(98):2 (1962), 173–206

Citation in format AMSBIB
\Bibitem{Moi62}
\by B.~G.~Moishezon
\paper A~representation of numbers by factorizable forms
\jour Mat. Sb. (N.S.)
\yr 1962
\vol 56(98)
\issue 2
\pages 173--206
\mathnet{http://mi.mathnet.ru/msb4620}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=138590}
\zmath{https://zbmath.org/?q=an:0105.26704}


Linking options:
  • http://mi.mathnet.ru/eng/msb4620
  • http://mi.mathnet.ru/eng/msb/v98/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:95
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019